# SDR C8GA20060011

- Difficulty date: August 16, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727-200
- Aircraft serial: 22470
- Aircraft time: 59,126 hours, 31,229 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 717 FROM STL TO TOL.  ON TAKEOFF ROLL, NR 2 GENERATOR TRIPPED OFF LINE AND UNDER VOLTAGE LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO BLOCKS.  PLACED NR 2 GENERATOR/CSD ON MEL 24-1.  AIRCRAFT RETURNED TO SERVICE.  ON 8/17/06, COULD NOT DUPLICATE DISCREPANCY.  INSPECTED WIRING, REPOSITIONED GENERATOR LEADS, SERVICED CSD, AND RAN ENGINES.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
